# SDR A6WA201040549

- Difficulty date: July 23, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 17,104 hours, 16,778 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER L/E SKIN CHAFED IN SEVERAL AREAS EVALUATED LT AILERON UPPER L/E SKIN BLENDED CHAFE AREA MATERIAL THICKNESS FOUND TO BE WITHIN LIMITS IAW REO 601R-57-60-013.
